# SDR CA050602006

- Difficulty date: May 19, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,197 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Spur Adapter
- Component: Spur Adapter
- Component part number: E23031922
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THIS WAS A NEW 2 1/2 BEARING AND NEW SPUR ADAPTER 104.4 HRS AGO , NO WARNING UNTIL STARTING, AT WHICH TIME, MAG PLUG WAS FOUND FULL. WE BELEIVE THAT THE MATERIAL WAS BAD/SOFT ON THE INNER RACE OF THE SPUR ADAPTER. WE SENT THE SUSPECTED PIECES OFF TO OUR ENGINE SUPPLIER FOR FURTHER TESTING AND VERIFICATION. THIS IS THE 2ND TIME WE HAVE HAD THE EXACT SAME PROBLEM.  WE EXAMINED OUR INSTALLATION PROCEEDURES WITH THE MANUFACURER AND OUR ENGINE SUPPLIER AND NO PROBLEMS WERE NOTED. UPON NEW INFORMATION COMING TO LIGHT I WILL UPDATE ACCORDINGLY.
